Journal of Mathematics of Kyoto University

On the finiteness of co-associated primes of local homology modules

Tran Tuan NAM

Full-text: Open access

Abstract

We show that if a lineary compact $R$-module $M$ and local homology modules $H^I_i(M)$ satisfy the finite condition for co-associated primes for all $i<s$, then the set $\textrm{Coass}_R (H^I_s(M))$ is finite.

Article information

Source
J. Math. Kyoto Univ., Volume 48, Number 3 (2008), 521-527.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250271382

Digital Object Identifier
doi:10.1215/kjm/1250271382

Mathematical Reviews number (MathSciNet)
MR2511049

Zentralblatt MATH identifier
1174.13028

Subjects
Primary: 14J28: $K3$ surfaces and Enriques surfaces 14G15: Finite ground fields

Citation

NAM, Tran Tuan. On the finiteness of co-associated primes of local homology modules. J. Math. Kyoto Univ. 48 (2008), no. 3, 521--527. doi:10.1215/kjm/1250271382. https://projecteuclid.org/euclid.kjm/1250271382


Export citation